# SDR R61A2021011800067

- Difficulty date: January 18, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N421YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000386
- Aircraft time: 17,575 hours, 11,861 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17031107052
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINT CHECK FOUND RT WING SPAR 1 CRACKED.  REMOVED AND REPLACED RT WING SPAR 1 AT WINGTIP ATTACHMENT, IAW EMB SRM 51-40-08, 51-23-06.
